教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Computational Comparison of the General Weighted Moments Estimators of the Scale Parameter of a Pareto distribution with a known shape parameter with Other Estimators Based on a Multiply Type II Censored Sample
學年100
學期1
出版(發表)日期2012/01/01
作品名稱Computational Comparison of the General Weighted Moments Estimators of the Scale Parameter of a Pareto distribution with a known shape parameter with Other Estimators Based on a Multiply Type II Censored Sample
作品名稱(其他語言)
著者Wu, Shu-Fei; Lou, Kuo-Ren; Lin, Ying-Po
單位淡江大學統計學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 82(12), pp.1813-€“1825
摘要Wu et al. [Computational comparison for weighted moments estimators and BLUE of the scale parameter of a Pareto distribution with known shape parameter under type II multiply censored sample, Appl. Math. Comput. 181 (2006), pp. 1462–1470] proposed the weighted moments estimators (WMEs) of the scale parameter of a Pareto distribution with known shape parameter on a multiply type II-censored sample. They claimed that some WMEs are better than the best linear unbiased estimator (BLUE) based on the exact mean-squared error (MSE). In this paper, the general WME (GWME) is proposed and the computational comparison of the proposed estimator with the WMEs and BLUE is done on the basis of the exact MSE for given sample sizes and different censoring schemes. As a result, the GWME is performing better than the best estimator among 12 WMEs and BLUE for all cases. Therefore, GWME is recommended for use. At last, one example is given to demonstrate the proposed GWME.
關鍵字multiply type II-censored sample; Pareto distribution; weighted moments estimator; general weighted moments estimator
語言英文
ISSN1563-5163
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, Shu-Fei, 100665@mail.tku.edu.tw
審稿制度
國別英國
公開徵稿
出版型式電子版;
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!